As an Amazon Associate I earn from qualifying purchases.
Our commitment to quality & efficacy: vlaumeds fexofenadine hCl Allergy Medicine is produced with the highest standards to ensure that each tablet provides reliable relief.
Find relief from hives and itching with our powerful antihistamine. With our brand's reputation and your satisfaction in mind, we bring you trusted allergy relief you can count on. Allergy relief at your convenience. Non-drowsy formula: a high strength antihistamine without the drowsy side effects of many OTC allergy medication. Don't let allergies slow you down – seize the day with confidence.

Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.

Active ingredient: this allergy medicine contains fexofenadine hydrochloride 180 mg, a non-drowsy antihistamine; compare to the active ingredient in Allegra Allergy 24 HR. Works fast: these tablets work quickly to soothe symptoms due to hay fever or other upper respiratory allergies.

Gluten free antihistamine | Proudly Made in the USA. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief.

Indoor & outdoor allergy meds - our fexofenadine allergy medicine for adults provides effective relief from both indoor & outdoor allergies, providing you with full allergy protection wherever you go.
One of the best antihistamine products in the Market - You can rest assured that our top-quality Fexofenadine antihistamine tablets is one of the best allergy solutions you can find out there.

Prescription strength – strong antihistamine formula that is fast acting and provides all day relief. Non-drowsy – non-drowsy formula for day-time relief of upper-respiratory allergy symptoms.

Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.

Active ingredient: the active ingredient in goodSense Aller-Ease is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms; compare to Allegra Allergy.

1. ValuMeds
#ad
Adults Compare to Allegra Tablets, Hay Fever, Allergies | Kids, ValuMeds 24-Hour Allergy Medicine 100-Count Fexofenadine HCl Tablets | Non-Drowsy Antihistamine | Pollen, Dry, Itchy Eyes
#adValuMeds #ad - Our compact packaging is perfect for on-the-go lifestyles. Goodbye to allergies: relieve allergies with valumeds non-drowsy allergy medicine that helps relieve sneezing, and itchy nose and throat. With our easy-to-swallow tablets, anywhere. Our non-drowsy fexofenadine tablets allow you to stay focused and alert throughout the day, school, making it perfect for work, or any activity that requires your full attention.Our commitment to quality & efficacy: vlaumeds fexofenadine hCl Allergy Medicine is produced with the highest standards to ensure that each tablet provides reliable relief.
More information #ad
Our fexofenadine hydrochloride tablets target the root cause of your allergy symptoms, itchy and watery eyes, runny nose, providing long-lasting relief so you can enjoy clear and itch-free skin.24-hour relief: formulated with 180mg of fexofenadine hydrochloride, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Find relief from hives and itching with our powerful antihistamine. With our brand's reputation and your satisfaction in mind, we bring you trusted allergy relief you can count on. Allergy relief at your convenience. Non-drowsy formula: a high strength antihistamine without the drowsy side effects of many OTC allergy medication. Don't let allergies slow you down – seize the day with confidence.
Brand | ValuMeds #ad |
Manufacturer | Granules #ad |
Height | 4.02 Inches |
Length | 1.73 Inches |
Weight | 0.18 pounds |
Width | 1.65 Inches |
Part Number | GGFPS661-R |
More information #ad
2. HealthCareAisle
#ad
HealthCareAisle Allergy Relief, Fexofenadine Hydrochloride Tablets USP, Non-Drowsy 24-Hour Allergy Relief, 180 mg – 90 Tablets – Allergy Medication
#adHealthCareAisle #ad - Fexofenadine tablets provide 24 hours of allergy relief. Comparable to the national brand: Has the same active ingredient as Allegra Allergy 24 Hour Tablets*.Take one 180 mg tablet with water once a day; do not take more than 1 tablet in 24 hours; see package label for warnings, directions and other important information; use only as directed.
More information #ad
Fexofenadine is a non-drowsy allergy medicine that provides effective relief from indoor and outdoor allergies. Our fexofenadine hydrochloride is an antihistamine that temporarily relieves allergy symptoms due to hay fever or other upper respiratory allergies such as runny nose; itchy, watery eyes; sneezing; and itching of the nose or throat.Brand | HealthCareAisle #ad |
Manufacturer | Dr. Reddy's Laboratories, Inc. #ad |
Height | 4.56 Inches |
Length | 2.38 Inches |
Weight | 0.28 pounds |
Width | 2.38 Inches |
Part Number | YAO813 |
Model | W813 |
More information #ad
3. Amazon Basic Care
#ad
Fexofenadine Hydrochloride Tablets, Antihistamine, Non-Drowsy, Amazon Basic Care All Day Allergy Relief, 24-Hour Relief, 150 Count, 180 mg
#adAmazon Basic Care #ad - 24 hour allergy relief: one dose relieves your tough allergy symptoms, including itchy, watery eyes, runny nose, sneezing and itching of the nose or throat.Active ingredient: this allergy medicine contains fexofenadine hydrochloride 180 mg, a non-drowsy antihistamine; compare to the active ingredient in Allegra Allergy 24 HR. Works fast: these tablets work quickly to soothe symptoms due to hay fever or other upper respiratory allergies.
More information #ad
Non-drowsy antihistamine: Enjoy a full day of allergy relief; this medicine won't cause drowsiness. Relief for indoor and outdoor allergies: Temporarily relieves indoor and outdoor allergy symptoms in adults and children 12 years of age and older.Brand | Amazon Basic Care #ad |
Manufacturer | Amazon.com Services LLC. #ad |
Height | 4.37 Inches |
Length | 2.28 Inches |
Width | 2.28 Inches |
More information #ad
4. WELMATE
#ad
WELMATE Allergy Relief | Fexofenadine HCl 180 mg Non-Drowsy Antihistamine | 100 Count Tablets | 24 Hour All Day Support
#adWELMATE #ad - Our allergy relief active ingredient is approved for the treatment of both indoor and outdoor allergy symptoms. Temporarily relieves symptoms due to hay fever, seasonal allergies, or other upper respiratory allergies such as a runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.Gluten free antihistamine | Proudly Made in the USA. Welmate's original prescription-strength allergy medicine contains Fexofenadine Hydrochloride 180 mg, an antihistamine that compares to the active ingredient in Allegra Allergy 24 HR tablets, providing all-day allergy relief.
More information #ad
Clinically proven to provide 24 hours of non-drowsy allergy symptom relief so you can go about your day feeling better instead of stuffy and congested.Brand | WELMATE #ad |
Manufacturer | WELMATE #ad |
Weight | 0 Pounds |
Part Number | 360340 |
More information #ad
5. C'rcle
#ad
C'rcle Fexofenadine 180mg 150 Tablets. Allergy Pills & Allergy Medicine for Allergy Relief. Allergy Medication Non Drowsy 24 Hour. Allergy Medication Antihistamine Tablets for Allergy Symptoms.
#adC'rcle #ad - Take one tablet a day to keep symptoms at bay. 24 hour antihistamine - our fexofenadine 24 hour allergy pills have a formula that provides 24-hour relief from allergy symptoms. Antihistamine tablets - our allergy relief tablets contain Fexofenadine hydrochloride 180mg, watery eyes, a powerful antihistamine that helps relieve allergy symptoms like sneezing, and runny nose.Indoor & outdoor allergy meds - our fexofenadine allergy medicine for adults provides effective relief from both indoor & outdoor allergies, providing you with full allergy protection wherever you go.
More information #ad
Non drowsy allergy medication - our allergy medication non drowsy formula is a great option for those who need relief from allergy symptoms but don't want to feel drowsy throughout the day. One of the best antihistamine products in the Market - You can rest assured that our top-quality Fexofenadine antihistamine tablets is one of the best allergy solutions you can find out there.
Brand | C'rcle #ad |
Manufacturer | C'rcle #ad |
Height | 1.85 inches |
Length | 3.9 inches |
Weight | 0.22 Pounds |
Width | 1.89 inches |
Part Number | 100151 |
Model | 100151 |
More information #ad
6. Wellness Basics
#ad
Relieves Indoor & Outdoor Allergies, Allergy Relief, Non Drowsy, Wellness Basics, 150 Count Long-Lasting 24-Hour Relief, Prescription-Strength Antihistamine, Fexofenadine HCL 180mg Tablet
#adWellness Basics #ad - Relieves indoor & outdoor – eases both indoor and outdoor allergies caused by hay fever, pet dander, plant and tree pollen, mites, or mold.Prescription strength – strong antihistamine formula that is fast acting and provides all day relief. Non-drowsy – non-drowsy formula for day-time relief of upper-respiratory allergy symptoms.
More information #ad
Take 1 tablet per day. Compare to the Active Ingredient in Leading National Brand. 24-hour allergy relief – active ingredient fexofenadine hcl 180mg tablet provides a long-lasting and effective relief from allergy symptoms like sneezing, itchy watery eyes, running nose, and throat.Brand | Wellness Basics #ad |
Manufacturer | PL Developments #ad |
Height | 4.13 inches |
Length | 2.25 inches |
Width | 2.25 inches |
Part Number | 1 |
More information #ad
7. Cabinet:
#ad
Itchy Eyes, Adults Compare to Allegra Tablets, Dry, Hay Fever, Allergies | Kids, Cabinet: Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen
#adCabinet: #ad - Clarify allergy symptoms – relieve allergies with this non-drowsy medicine that helps relieve sneezing, itchy and watery eyes, runny nose, and itchy nose and throat.Advanced 24-hour relief – formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms. Non-drowsy formula – a true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.
More information #ad
Fast-acting support – enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Inside and outside protection – this advanced allergy-relief formula can help relieve symptoms caused by hay fever, pet dander, pollen, and other common allergens. Perfect for staying allergy-free every day.Brand | Cabinet: #ad |
Manufacturer | Cabinet Health, Inc. #ad |
Weight | 0 pounds |
Part Number | CAB-10002 |
More information #ad
8. GoodSense
#ad
Fexofenadine Hydrochloride Tablets, 30 Count, 180 mg, Antihistamine for 24-Hour Indoor/Outdoor Allergy Symptom Relief, GoodSense Aller-Ease, Non-Drowsy
#adGoodSense #ad - Works fast: these tablets work quickly to soothe your toughest allergy symptoms. All day allergy relief: one dose of GoodSense Aller-Ease works up to 24 hours to relieve allergy symptoms.Active ingredient: the active ingredient in goodSense Aller-Ease is Fexofenadine Hydrochloride 180 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms; compare to Allegra Allergy.
More information #ad
Get 5-in-1 relief: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose, itching of the nose or throat and itchy, sneezing, watery eyes. Non-drowsy antihistamine: Enjoy a full day of allergy relief; this medicine won't cause drowsiness.Brand | GoodSense #ad |
Manufacturer | Good Sense #ad |
Height | 4.5 inches |
Length | 4.13 inches |
Weight | 0.13 Pounds |
Width | 1.63 inches |
Part Number | Good322551 |
Model | Good322551 |
More information #ad
9. Ohm
#ad
Ohm Fexofenadine Antihistamine Indoor Outdoor Allergy Relief 150Tablets
#adOhm #ad - 24 hour allergy Relief. Allergy relief of sneezing, Itchy Watery Eyes, Runny Nose, Itchy Nose or Throat. Ohm fexofenadine antihistamine Indoor Outdoor Allergy Relief Tablets.More information #ad
Brand | Ohm #ad |
Manufacturer | OHM #ad |
Weight | 0 pounds |
Part Number | YAO574 |
Model | W574 |
More information #ad
30-90% Disocunts Found!
We found that some of the products on this list are now discounted on Amazon! Do you want to see these products?
Disclaimer: We earn small fee from purchases made on Amazon.